# SDR DHL9970326C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C  CHECK, LW VERT STIFFENER IS CRACKED AT LOWER END AT FALSE SPAR BELOW NR 5 SPOILER O/B SIDE.  STOP DRILLED 1 CRACK PER SRM 57-50-6.  REMOVED APPROX 6 OF FASTENERS PER SRM 57-50-6, MADE NEW L ANGLE DOUBLER PER SRM 57-50-6.  PICKED UP EXISTING FASTENER HOLES ONTO NEW L ANGLE DOUBLER PER SRM 57-50-6.  TREATED AND PRIMED NEW DOUBLER PER SRM 57-50-6.  INSTALLED NEW DOUBLER PER SRM 57-50.  PERFORMED HFEC INSPECTION PER NDT MANUAL PART 6 51-00-00 FIG 4, CRACK ENDS AT STOP DRILL HOLE.  MATERIAL USED 8 INCH BY 1 INCH BY 1 INCH .063 2024 T3, N/R 1149.
